# SDR AWXA200700688

- Difficulty date: May 20, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOORBEAM, FR 66 + 4", -Y254 TO -Y465.  REPLACED CABIN FLOORBEAM, FR 64 - FR 67,-Y254 TO -Y465 IAW A320 SRM 51-72-11.
